# SDR IPXA2015111295711

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,070 hours, 11,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WHEN GROUND CREW OPENED CABIN DOOR THE EMERGENCY EXIT SIGN FELL OFF.  RE-INSTALLED EMERGENCY EXIT SIGN.
